BROWSE

Related Scientist

Researcher

박지훈
기하학 수리물리 연구단
more info

Log canonical thresholds of certain Fano hypersurfaces

Cited 7 time in webofscience Cited 0 time in scopus
445 Viewed 23 Downloaded
Title
Log canonical thresholds of certain Fano hypersurfaces
Author(s)
Cheltsov, I; Park, Jihun; Won, J
Publication Date
2014-02
Journal
MATHEMATISCHE ZEITSCHRIFT, v.276, no.1-2, pp.51 - 79
Publisher
SPRINGER
Abstract
We study log canonical thresholds on quartic threefolds, quintic fourfolds, and double spaces. As an important application, we show that they have Kähler-Einstein metrics if they are general. © 2013 Springer-Verlag Berlin Heidelberg.
URI
https://pr.ibs.re.kr/handle/8788114/1532
ISSN
0025-5874
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
185_기하_학수리물리연구단_JHP_Log_canonical_thresholds_.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse